# SDR IPXA2019051041968

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 20,376 hours, 12,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Test Button
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR WITH SLIDE IN DISARMED POSITION, BUZZER AND HORN ARE BOTH SOUNDING. CLEANED EMERGENCY ARM AND DISARM TEST BUTTON OPS CK GOOD PER 52-10-00 AQMM OK TO CONTINUE.
